Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 276, Number 2

All articles in this issue are freely accessible.

Primarité de $L^{p}(X)$
Michèle Capon.
Trans. Amer. Math. Soc. 276 (1983), 431-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688955
Topological semiconjugacy of piecewise monotone maps of the interval
Bill Byers.
Trans. Amer. Math. Soc. 276 (1983), 489-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688956
Steenrod and Dyer-Lashof operations on $BU$
Timothy Lance.
Trans. Amer. Math. Soc. 276 (1983), 497-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688957
Some conjectures on elliptic curves over cyclotomic fields
D. Goldfeld and C. Viola.
Trans. Amer. Math. Soc. 276 (1983), 511-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688958
Neighborhoods of algebraic sets
Alan H. Durfee.
Trans. Amer. Math. Soc. 276 (1983), 517-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688959
A characterization of bounded symmetric domains by curvature
J. E. D’Atri and I. Dotti Miatello.
Trans. Amer. Math. Soc. 276 (1983), 531-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688960
Weakening the topology of a Lie group
T. Christine Stevens.
Trans. Amer. Math. Soc. 276 (1983), 541-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688961
Interpolating sequences for $QA_{B}$
Carl Sundberg and Thomas H. Wolff.
Trans. Amer. Math. Soc. 276 (1983), 551-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688962
On genus $2$ Heegaard diagrams for the $3$-sphere
Takeshi Kaneto.
Trans. Amer. Math. Soc. 276 (1983), 583-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688963
The derived functors of the primitives for $BP_{∗}(ΩS^{2n+1})$
Martin Bendersky.
Trans. Amer. Math. Soc. 276 (1983), 599-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688964
A correction and some additions to: “Fundamental solutions for differential equations associated with the number operator”
Yuh Jia Lee.
Trans. Amer. Math. Soc. 276 (1983), 621-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688965
Smooth type $III$ diffeomorphisms of manifolds
Jane Hawkins.
Trans. Amer. Math. Soc. 276 (1983), 625-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688966
Domain Bloch constants
C. David Minda.
Trans. Amer. Math. Soc. 276 (1983), 645-655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688967
Generalized intersection multiplicities of modules
Sankar P. Dutta.
Trans. Amer. Math. Soc. 276 (1983), 657-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688968
The splitting of $BO⟨8⟩∧bo$ and $MO⟨8⟩∧bo$
Donald M. Davis.
Trans. Amer. Math. Soc. 276 (1983), 671-683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688969
Biholomorphic invariants of a hyperbolic manifold and some applications
B. L. Fridman.
Trans. Amer. Math. Soc. 276 (1983), 685-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688970
Quotients of $L^{∞}$ by Douglas algebras and best approximation
Daniel H. Luecking and Rahman M. Younis.
Trans. Amer. Math. Soc. 276 (1983), 699-706
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688971
The sharp form of Oleĭnik’s entropy condition in several space variables
David Hoff.
Trans. Amer. Math. Soc. 276 (1983), 707-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688972
Efficient computation in groups and simplicial complexes
John C. Stillwell.
Trans. Amer. Math. Soc. 276 (1983), 715-727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688973
Weighted norm inequalities for the Fourier transform
Benjamin Muckenhoupt.
Trans. Amer. Math. Soc. 276 (1983), 729-742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688974
Shrinking countable decompositions of $S^{3}$
Richard Denman and Michael Starbird.
Trans. Amer. Math. Soc. 276 (1983), 743-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688975
Constructing approximate fibrations
T. A. Chapman and Steve Ferry.
Trans. Amer. Math. Soc. 276 (1983), 757-774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688976
Approximation by smooth multivariate splines
C. de Boor and R. DeVore.
Trans. Amer. Math. Soc. 276 (1983), 775-788
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688977
Scattering theory and the geometry of multitwistor spaces
Matthew L. Ginsberg.
Trans. Amer. Math. Soc. 276 (1983), 789-815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688978
Conjugate Fourier series on certain solenoids
Edwin Hewitt and Gunter Ritter.
Trans. Amer. Math. Soc. 276 (1983), 817-840
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688979
Are primitive words universal for infinite symmetric groups?
D. M. Silberger.
Trans. Amer. Math. Soc. 276 (1983), 841-852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688980
Bundle-like foliations with Kählerian leaves
Richard H. Escobales.
Trans. Amer. Math. Soc. 276 (1983), 853-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 688981